For people taking naproxen, weight gain was not reported as a common or rare side effect. Weight gain has been reported as a rare side effect with other nonsteroidal anti-inflammatory drugs (NSAIDs). However, because it occurs in less than 1 % of people taking them, it is not possible to tell whether the weight gain is actually caused by the medicine, other factors, or a combination of both.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 2 answers
Posted 2 Feb 2012 • 1 answer
Posted 3 May 2014 • 1 answer
How long do I have to wait until I lose the weight I gained taking rexulti since I gained 15 pounds?
Posted 13 Aug 2016 • 1 answer
Posted 15 May 2017 • 0 answers